# SDR DHL2005780004

- Difficulty date: October 20, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Part serial: Q430
- Condition: Malfunctioned
- Location: Nr 2 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NUMBER TWO ENGINE EPR GAUGE STUCK AT 1.4 INDICATED EPR WITH THRUST  LEVERS ADVANCED FOR TAKEOFF.  AC WEIGHT 168.4 IAS 65 KTS. OAT 11 PA 4047.  DEFERRED PER MEL 77-1 CAT "A" CONTROL NR 22891 ID NR 30127.  REF: DMI 22891, NUMBER ENGINE EPR GAGE STUCK AT 1.4 INDICATED EPR WITH THRUST LEVERS ADVANCED FOR TAKEOFF, A/C WEIGHT 168.4,IAS 65KTS, OAT.  REPLACED NR 2 ENG EPR TRANSMITTER IAW B727 MM 77-11-11, OPS TEST GOOD, THIS CLEARS DMI NR 22891, PLACARD REMOVED.
